# SDR QXEA2020081700244

- Difficulty date: August 16, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 14,390 hours, 15,714 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617305
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

#1 HYD QTY INDICATION REDUCED TO ZERO. INITIAL ASSOCIATED ROLL SPLR INBD HYD AND #1 HYD ISO VLV MASTER CAUTIONS ILLUMINATED, THEN EXTINGUISHED WHEN QTY REACHED ZERO. FOLLOWED BY #1 ENGINE HYD PUMP MASTER CAUTION. REMOVED FROM SERVICE. REPLACED LEAKING #1 EDP AND #1 SYSTEM FLUSH. OPS AND LEAK CHECKS GOOD. RETURNED TO SERVICE.
